# SDR ABXA9800592

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576946626
- Condition: Cracked
- Location: Ws 641.25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT STATION XFS 641.25 IS CRACKED AT UPPER END.  REPAIRED IAW DRAWING ABX K05056.
